# SDR CALA2025021402332

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 73,196 hours, 25,859 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA8972
- Condition: Faulted
- Location: Nr 1
- Part time: 54,632 hours, 20,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

2 LOUD BANGS AND ACRID S MELL IN FLIGHT DECK ON E IGINE 1 START ATTEMPT. L DUCT PRESSURE 10-40PS REPLACED STARTER REF LOG PAGE 3854859. RAN ENGINES NO SMELL NOTED AND NO ABNORMAL NOISE NOTED
